A patient has severe acne that has been refractory to treatment. The patient is taking tetracycline and using topical tretinoin (Retin-A) an

Question

A patient has severe acne that has been refractory to treatment. The patient is taking tetracycline and using topical tretinoin (Retin-A) and has been applying benzoyl peroxide twice daily. The provider asks the nurse to teach this patient about isotretinoin (Accutane), which the patient will begin taking in a few weeks. The nurse will include which statement when teaching this patient about this drug?
a.”Alcohol may be consumed in moderation when taking this drug.”
b.”Skin rash, headache, and hair loss are common with this drug.”
c.”Tetracycline must be discontinued before beginning the isotretinoin.”
d.”Two pregnancy tests are required before each monthly refill of your prescription.”

in progress 0
Parker 3 months 2022-03-04T00:03:19+00:00 1 Answer 0 views 0

Answers ( )

    0
    2022-03-04T00:04:43+00:00

    Answer:

    The correct answer is option c. “Tetracycline must be discontinued before beginning the isotretinoin”.

    Explanation:

    Isotretinoin is a medication used to treat cases of severe acne, having dramatic positive effects since the patients start the treatment. However, the use isotretinoin should be monitored by a doctor because it is hard to process and could cause renal side effects. In this case, the patient must discontinue its treatment with tetracycline before start using isotretinoin.

Leave an answer

45:5+15-5:5+20+17*12-15 = ? ( )